Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Thyroid (http://www.lowcarbfriends.com/bbs/thyroid/)
-   -   Overmedicated? Dropping down to too low dosage? (http://www.lowcarbfriends.com/bbs/thyroid/799084-overmedicated-dropping-down-too-low-dosage.html)

coffeeandcream 03-09-2013 11:35 AM

Overmedicated? Dropping down to too low dosage?
 
I have been on 3 grains of Armour for about 2 years now. DXed with Hashis 10 years ago.

I had my labs done this week, she does not check TSH and she asks me to not take my medication before testing.

Free T3 3.0 (2.0-4.4)
Free T4 1.04 (0.82-1.77)

I have been having issues with night sweats (thought it may be Peri-meno) and some loose stools (though it was from coconut oil). My resting pulse is about 80.

She checked my reflexes and said they were a bit fast.

She said it's up to me how much I drop down the Armour, but she suggested dropping to 2 grains. This seems like too much. I was thinking of 2 1/2 grains.

Any input is appreciated...thanks!

GME 03-09-2013 12:41 PM

I have never taken Armour, so I don't have any advice there.

I do take t3 and monitor my heart rate. I thought it was too high for a while, but after taking it many times and seeing it vary widely, I noticed it was elevated (80s instead of low 70s) if I ate sugar. No sugar and it hovers between 68 and 72.

I notice if I up my meds and get overheated it isn't just at night. I get overly hot when I exert myself and just stay warmer than usual at other times.

You could try dropping your meds and see how you feel. If I forget mine for whatever reason, I am cold and wiped out by the end of the day and will be up 2 lbs the next morning.

coffeeandcream 03-09-2013 09:33 PM

Quote:

Originally Posted by GME (Post 16305885)
I have never taken Armour, so I don't have any advice there.

I do take t3 and monitor my heart rate. I thought it was too high for a while, but after taking it many times and seeing it vary widely, I noticed it was elevated (80s instead of low 70s) if I ate sugar. No sugar and it hovers between 68 and 72.

I notice if I up my meds and get overheated it isn't just at night. I get overly hot when I exert myself and just stay warmer than usual at other times.

You could try dropping your meds and see how you feel. If I forget mine for whatever reason, I am cold and wiped out by the end of the day and will be up 2 lbs the next morning.

This is me too......but I thought it was peri-meno or maybe too much coffee...LOL

coffeeandcream 03-10-2013 12:45 PM

For anyone that has reduced their medication.....

If you were me, would you drop to 2 grains or 2 1/2?

Thanks

inatic 03-10-2013 01:03 PM

it could be peri meno and you should not be making ANY dose changes without consulting your dr.which i see she said..

those labs done really indicated over medicated, even without having taken your meds.


All times are GMT -7. The time now is 09:02 AM.